Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Occasional erectile dysfuncion, difficulty in sustaining erection due to rapid breathing during sex, asthma since childhood, on Symbicort. Is there any correlation?

I am a 52 yr old male who has suffered with asthma since childhood. I have done my best to control my asthma with diet and exercise and have done pretty well with this program (I even ran track in high school and college). However, as I have gotten a little older, I am more and more reliant on medications such as Symbicort, Predenisone and Albuterol inhalants. In fact, I find that I am becoming very dependent on them. Now I am having occassional erectal dysfunction . It seems as though I am unable to sustain an erection as my breathing quickens during sexual contact (btw - I ve been married to the same great lady for 32 years - but she still turns my head!). I really need to determine if there is a correlation between my respiratory problems and my inability to maintain an erection. Do other guys with similar health issues experience this? If so, what do they do? Please help - its driving me crazy!
Asked On : Fri, 11 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear tasmsh..,
Thanks for choosing HCM..,
You are using only inhalants...of steroids...,
It has only localized actions...So they are not interfere ..,
in to your sexual life...ok..,
Coming to Erectile is complicated problem..,
Here thorough examination...and evaluation is require...,
consult good dermato-venereologist ...hope U get good solution...,
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor